# SDR MASA2011041902440

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 11,908 hours, 8,795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE SMELL FROM ROW 8-9.  INSP SIDEWALL AND CEILING LIGHT PWR DIMMER'S, NO DAMAGE OPERATED ENG BLEEDS NO SMELLS NOTED.
